# SDR SWAA2022012054949

- Difficulty date: December 20, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-0558278 / [01] TOOL USED; DIGITAL CALIPER P/N:700-113-10 S/N:0023256 DUE DATE:06-OCT-22.; [02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.TOOL USED DIGITAL CALIPER P/N:700-113-10;S/N:0023256;DUE DATE:06-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.TOOL USED DIGITAL CALIPER P/N:700-113-10;S/N:0023256;DUE DATE:06-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED
